Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Non-monotonic traveling wave and computational solutions for gas dynamics Euler equations with stiff relaxation source terms

Texto completo
Autor(es):
Abreu, Eduardo [1] ; Bustos, Abel [1] ; Lambert, Wanderson [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Dept Appl Math, BR-13083970 Campinas, SP - Brazil
[2] Fed Univ Rural Rio de Janeiro, BR-23890000 Seropedica, RJ - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: COMPUTERS & MATHEMATICS WITH APPLICATIONS; v. 70, n. 9, p. 2155-2176, NOV 2015.
Citações Web of Science: 4
Resumo

We study the existence of non-monotone traveling wave solutions and its properties for an isothermal Euler system with relaxation describing the perfect gas flow. In order to confront our results, we first apply a mollification approach as an effective regularization method for solving an ill-posed problem for an associated reduced system for the Euler model under consideration, which in turn is solved by using the method of characteristics. Next, we developed a cheap unsplitting finite volume scheme that reproduces the same traveling wave asymptotic structure as that of the Euler solutions of the continuous system at the discrete level. The method is conservative by construction and relatively easy to understand and implement. Although we do not have a mathematical proof that our designed scheme enjoys the asymptotic preserving and well-balanced properties, we were able to reproduce consistent solutions for the more general Euler equations with gravity and friction recently published in the specialized literature, which in turn are procedures based on a Godunov-type scheme and based on an asymptotic preserving scheme, yielding good verification and performance to our method. (C) 2015 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 14/03204-9 - Computando aproximações qualitativamente corretas de equações diferenciais parciais em fenômenos de transporte em meios porosos
Beneficiário:Eduardo Cardoso de Abreu
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 11/23628-0 - Sistemas de leis de balanço em problemas de dinâmica de fluidos em meios porosos: modelagem matemática e aproximação numérica
Beneficiário:Abel Alvarez Bustos
Linha de fomento: Bolsas no Brasil - Doutorado